MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1524-4741.2011.01161.x

Медицинская библиотека · The breast journal · 2011

Low-dose cyclophosphamide associated with hemorrhagic cystitis in a breast cancer patient.

Marshall Ariela, McGrath Cindy, Torigian Drew, Papanicolaou Nicholas, Lal Priti, Kaplan Tweed Carol

Клинический случайСтатьяПеревод в очереди

Аннотация

Hemorrhagic cystitis is a known complication of high-dose cyclophosphamide treatment, generally occurring at doses greater than 100 g. There are few reports of hemorrhagic cystitis occurring with low-dose cyclophosphamide therapy, and this complication has not been described in breast cancer patients. We present a case of a patient with stage IIB breast cancer who developed clinical, radiographic, and pathologic evidence of hemorrhagic cystitis after a single 600 mg/m(2) dose of cyclophosphamide. Three subsequent cycles of cyclophosphamide with the addition of IV hydration and MESNA were given without complication, and the patient's urologic symptoms resolved. Repeat cystoscopy demonstrated pathologic resolution of the cystitis. We review the literature regarding proposed mechanisms of hemorrhagic cystitis, and discuss the applicability of these hypotheses in our patient.

Для цитирования: Marshall Ariela, McGrath Cindy, Torigian Drew, Papanicolaou Nicholas, Lal Priti, Kaplan Tweed Carol. Low-dose cyclophosphamide associated with hemorrhagic cystitis in a breast cancer patient.. The breast journal. 2011. DOI: 10.1111/j.1524-4741.2011.01161.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.